Journal article icon

Journal article

Alan Breach Tayler - Obituary

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/S0024609397003251

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
Volume:
30
Pages:
429-431
Publication date:
1998-07-05
DOI:
ISSN:
0024-6093
URN:
uuid:0af04a29-7400-4b07-a90a-ed98aa1555a0
Source identifiers:
19610
Local pid:
pubs:19610

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP